# SDR AALA201706069005

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 49,920 hours, 14,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 1B IS DETACHED.  SECURED EXIT SIGN IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
